# SDR 2003FA0001116

- Difficulty date: October 8, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N65SC
- Make and model: Piper PA-23-250
- Aircraft serial: 277405445
- Engine: Lyc TIO540C1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Coupling
- Part number: 557584
- Condition: Mismanufactured
- Location: Turbo Outlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXHAUST V-BAND COUPLING NEEDED FOR TURBOCHARGER OUTLET/ TAILPIPE CONNECTION ON THIS AC.  ORIGINAL PN 555-511 WAS SUPERSEDED BY MFG TO THE PN 557-584 WILL NOT WORK.  THE COUPLING GAP FULLY CLOSED AND BOTTOMED OUT BEFORE ADEQUATE TORQUE WAS REACHED.  CONTACTED MFG REP, ENGINEERING AGREED THE PN 557584 IS NOT A VALID REPLACEMENT FOR THE PN 555-511, AND RECOMMENDED USE OF THE ORIGINAL COUPLING.(K)
